×

Approximation of generalized left derivations. (English) Zbl 1160.47031

The authors deal in this paper with the so-called Hyers–Ulam superstability method for the case of generalized left derivations and generalized derivations associated with a Jensen-type functional equation.

MSC:

47B47 Commutators, derivations, elementary operators, etc.
39B82 Stability, separation, extension, and related topics for functional equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, New York, NY, USA, 1964. · Zbl 1068.47039
[2] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, 222 pages, 1941. · Zbl 1068.47039
[3] T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, 64 pages, 1950. · Zbl 1068.47039
[4] Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, 297 pages, 1978. · Zbl 0398.47040
[5] P. \vSemrl, “The functional equation of multiplicative derivation is superstable on standard operator algebras,” Integral Equations and Operator Theory, vol. 18, no. 1, 118 pages, 1994. · Zbl 0810.47029
[6] R. Badora, “On approximate ring homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 276, no. 2, 589 pages, 2002. · Zbl 1014.39020
[7] D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, no. 2, 385 pages, 1949. · Zbl 0033.37702
[8] R. Badora, “On approximate derivations,” Mathematical Inequalities & Applications, vol. 9, no. 1, 167 pages, 2006. · Zbl 1068.47039
[9] I. M. Singer and J. Wermer, “Derivations on commutative normed algebras,” Mathematische Annalen, vol. 129, 260 pages, 1955. · Zbl 0067.35101
[10] M. P. Thomas, “The image of a derivation is contained in the radical,” Annals of Mathematics, vol. 128, no. 3, 435 pages, 1988. · Zbl 1068.47039
[11] B. E. Johnson, “Continuity of derivations on commutative algebras,” American Journal of Mathematics, vol. 91, no. 1, 1 pages, 1969. · Zbl 0181.41103
[12] O. Hatori and J. Wada, “Ring derivations on semi-simple commutative Banach algebras,” Tokyo Journal of Mathematics, vol. 15, no. 1, 223 pages, 1992. · Zbl 1068.47039
[13] T. Miura, G. Hirasawa, and S.-E. Takahasi, “A perturbation of ring derivations on Banach algebras,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, 522 pages, 2006. · Zbl 1104.39025
[14] M. Amyari, C. Baak, and M. S. Moslehian, “Nearly ternary derivations,” Taiwanese Journal of Mathematics, vol. 11, no. 5, 1417 pages, 2007. · Zbl 1068.47039
[15] M. S. Moslehian, “Ternary derivations, stability and physical aspects,” Acta Applicandae Mathematicae, vol. 100, no. 2, 187 pages, 2008. · Zbl 1135.39014
[16] M. S. Moslehian, “Hyers-Ulam-Rassias stability of generalized derivations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93942, 8 pages, 2006. · Zbl 1120.39029
[17] C.-G. Park, “Homomorphisms between C\ast -algebras, linear\ast -derivations on a C\ast -algebra and the Cauchy-Rassias stability,” Nonlinear Functional Analysis and Applications, vol. 10, no. 5, 751 pages, 2005. · Zbl 1068.47039
[18] C.-G. Park, “Linear derivations on Banach algebras,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, 359 pages, 2004. · Zbl 1068.47039
[19] M. Amyari, F. Rahbarnia, and Gh. Sadeghi, “Some results on stability of extended derivations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, 753 pages, 2007. · Zbl 1153.39308
[20] M. Bre\vsar and J. Vukman, “On left derivations and related mappings,” Proceedings of the American Mathematical Society, vol. 110, no. 1, 7 pages, 1990. · Zbl 0703.16020
[21] P. G\uavru\ct\ua, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, 431 pages, 1994. · Zbl 0818.46043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.